Journal of Symplectic Geometry
- J. Symplectic Geom.
- Volume 11, Number 1 (2013), 25-36.
A new bound on the size of symplectic 4-manifolds with prescribed fundamental group
Given any finitely presented group with $g$ generators and $r$ relations, we produce a symplectic 4-manifold of Euler characteristic $10+4(g+r)$ and signature $−2$. This is an improvement on the result in S. Baldridge and P. Kirk, On symplectic 4-manifolds with prescribed fundamental group, and our construction utilizes a construction in R. Fintushel, B. Doug Park and R. J. Stern, Reverse engineering small 4-manifolds.
J. Symplectic Geom., Volume 11, Number 1 (2013), 25-36.
First available in Project Euclid: 1 March 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Yazinski, Jonathan T. A new bound on the size of symplectic 4-manifolds with prescribed fundamental group. J. Symplectic Geom. 11 (2013), no. 1, 25--36. https://projecteuclid.org/euclid.jsg/1362146731